# SDR AALA201809119011

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 53,136 hours, 21,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI2369
- Part serial: BNG21940
- Condition: Damaged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SLIDE GIRT BAR PULLED OUT OF SLIDE. REPLACED THE SLIDE IAW 25-94-10.
